MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPRA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On sept.30th, 2025: integrum received unit i7719 with a report form stating that the axor ii has detached from the abutment.No fall or injuries reported.Date of event unknown.Manufacturing investigation performed, the unit has been manufactured according to specification.On oct.25th, 2025: technical investigation of unit i7719 performed.During the investigation the device functions were tested and components inspected.The reported issue could not be replicated, the device passed the manufacturer's tests related to gripping function.Wear was found on some components not impacting the grip.During service, worn components were replaced, the device was thoroughly cleaned and functionally tested according to specification with approved results.Integrum has provided a feedback report highlighting the importance of donning the axor ii according to the ifu and that the device shall not be used if a stable connection cannot be achieved.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
matilda svensson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key23388793
Report Number3011386779-2025-00254
Device Sequence Number9970066
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1288
Device Lot Number56116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown